# SDR DL72S962149

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, .1875 INCH CRACK LWR TORQUE BOX VERTICAL WEB BS 1273 LEFT SIDE AT LIGHTENING HOLE.  REPAIRED PER M/M 53-11-0.
